U.S. doctors online nowAsk doctors free
New Zealand
A 29-year-old female asked:

Taking oratan can cause sleepiness or not? i take oratan 10mg to treat acne just start today. i feel sleepy and a bit headache and dry?

1 doctor answer1 doctor weighed in
Dr. Rajesh Kumar
Pediatrics 48 years experience
Possible: Oratane / Accutane (isotretinoin)can cause all the side effects that u mentioned.The CNS side effects include much more: Pseudotumor cerebri ( benign) dizziness,drowsiness,headache, insomnia,lethargy,malaise,nervousness, seizures,stroke,syncope,weakness.It also causes dry skin and mucus membranes. If any of ur symptoms continue or keep getting worse u shd immediately discuss with ur dermatologist

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Educational text
Free
Talk to a doctor
24/7 visits - just $39!
50% off with $15/month membership

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Educational text
Free
Talk to a doctor
24/7 visits - just $39!
50% off with $15/month membership
Last updated Nov 11, 2015

Disclaimer:

Content on HealthTap (including answers) should not be used for medical advice, diagnosis, or treatment, and interactions on HealthTap do not create a doctor-patient relationship. Never disregard or delay professional medical advice in person because of anything on HealthTap. Call your doctor or 911 if you think you may have a medical emergency.